Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Robust formulas for optimal H∞ controllers
Authors: Benner, P.; Byers, R.; Losse, P.; Mehrmann, V.; Xu, H.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Automatica
Volume: 47
Issue / Number: 12
Start Page: 2639
End Page: 2646
Document Type: Article
ID: 573575.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.